On The Efficiency Of Market Equilibrium In Production Economies
This paper introduces the notion of Market Equilibrium With Active Consumers (MEWAC), in order to characterize the efficiency of market outcomes in production economies. We show that, no matter the behaviour followed by the firms, a market equilibrium is efficient if it is a MEWAC. And also that every efficient allocation can be decentralized as a MEWAC in which firms follow the marginal pricing rule.
|Date of creation:||Jun 2000|
|Publication status:||Published by Ivie|
|Contact details of provider:|| Postal: C/ Guardia Civil, 22, Esc 2a, 1o, E-46020 VALENCIA|
Phone: +34 96 319 00 50
Fax: +34 96 319 00 55
Web page: http://www.ivie.es/
More information through EDIRC
Please report citation or reference errors to , or , if you are the registered author of the cited work, log in to your RePEc Author Service profile, click on "citations" and make appropriate adjustments.:
- Aaron S. Edlin & Mario Epelbaum & Walter P. Heller, 1998. "Is Perfect Price Discrimination Really Efficient?: Welfare and Existence in General Equilibrium," Econometrica, Econometric Society, vol. 66(4), pages 897-922, July.
- Hammond, Peter J & Villar, Antonio, 1998.
" Efficiency with Non-convexities: Extending the "Scandinavian Consensus" Approaches,"
Scandinavian Journal of Economics,
Wiley Blackwell, vol. 100(1), pages 11-32, March.
- Peter J. Hammond & Antonio Villar, "undated". "Efficiency with Non-Convexities: Extending the "Scandinavian Consensus" Approaches," Working Papers 97036, Stanford University, Department of Economics.
- Bonnisseau, Jean-Marc & Cornet, Bernard, 1988. "Existence of equilibria when firms follow bounded losses pricing rules," Journal of Mathematical Economics, Elsevier, vol. 17(2-3), pages 119-147, April.
- BONNISSEAU, Jean-Marc & CORNET, Bernard, "undated". "Existence of equilibria when firms follow bounded losses pricing rules," CORE Discussion Papers RP 814, Université catholique de Louvain, Center for Operations Research and Econometrics (CORE).
- Jean-Marc Bonnisseau & Bernard Cornet, 1988. "Existence of equilibria when firms follow bounded losses pricing rules," Université Paris1 Panthéon-Sorbonne (Post-Print and Working Papers) hal-00187223, HAL.
- Bonnisseau, J.-M. & Cornet, B., 1986. "Existence of equilibria when firms follow bounded losses pricing rules," CORE Discussion Papers 1986007, Université catholique de Louvain, Center for Operations Research and Econometrics (CORE).
- Makowski, Louis & Ostroy, Joseph M, 1995. "Appropriation and Efficiency: A Revision of the First Theorem of Welfare Economics," American Economic Review, American Economic Association, vol. 85(4), pages 808-827, September.
- Lewis Makowski & Joseph Ostroy, 2010. "Appropriation and Efficiency: A Revision of the First Theorem of Welfare Economics," Levine's Working Paper Archive 1386, David K. Levine.
- Moriguchi, Chiaki, 1996. "Two-part marginal cost pricing in a pure fixed cost economy," Journal of Mathematical Economics, Elsevier, vol. 26(3), pages 363-385.
- Rajiv Vohra, 1990. "On the Inefficiency of Two-Part Tariffs," Review of Economic Studies, Oxford University Press, vol. 57(3), pages 415-438.
- Antonio Villar, 2007. "Competitive Pricing," Working Papers 07.08, Universidad Pablo de Olavide, Department of Economics.
- Donald J. Brown & Geoffrey Heal, 1979. "Equity, Efficiency and Increasing Returns," Review of Economic Studies, Oxford University Press, vol. 46(4), pages 571-585.
- Donald J. Brown & Geoffrey M. Heal, 1978. "Equity, Efficiency and Increasing Returns," Cowles Foundation Discussion Papers 504, Cowles Foundation for Research in Economics, Yale University.
- Antonio Villar Notario & Peter Hammond, 1998. "- Valuation Equlibrium Revisited," Working Papers. Serie AD 1998-24, Instituto Valenciano de Investigaciones Económicas, S.A. (Ivie).
- Guesnerie, Roger, 1975. "Pareto Optimality in Non-Convex Economies," Econometrica, Econometric Society, vol. 43(1), pages 1-29, January.
- Donald A. Walker (ed.), 2000. "Equilibrium," Books, Edward Elgar Publishing, volume 0, number 1585.
- Vohra, Rajiv, 1988. "Optimal regulation under fixed rules for income distribution," Journal of Economic Theory, Elsevier, vol. 45(1), pages 65-84, June. Full references (including those not matched with items on IDEAS)
When requesting a correction, please mention this item's handle: RePEc:ivi:wpasad:2000-17. See general information about how to correct material in RePEc.
For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Departamento de Edición)
If you have authored this item and are not yet registered with RePEc, we encourage you to do it here. This allows to link your profile to this item. It also allows you to accept potential citations to this item that we are uncertain about.
If references are entirely missing, you can add them using this form.
If the full references list an item that is present in RePEc, but the system did not link to it, you can help with this form.
If you know of missing items citing this one, you can help us creating those links by adding the relevant references in the same way as above, for each refering item. If you are a registered author of this item, you may also want to check the "citations" tab in your profile, as there may be some citations waiting for confirmation.
Please note that corrections may take a couple of weeks to filter through the various RePEc services.